# SDR DALA2015030401825

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1480+16", RBL 9: FLOOR SUPPORT CHANNEL CORRODED AT ATTACH FASTENERS ON UPPER SURFACE.  R & R FLOOR SUPPORT CHANNEL BETWEEN STA 1440-1500, RBL-9 IAW DWG 146N5390, REV A, SH-14.
